Ausoni–Bökstedt duality for topological Hochschild homology

Greenlees, J.P.C. orcid.org/0000-0002-9855-3337 (2016) Ausoni–Bökstedt duality for topological Hochschild homology. Journal of Pure and Applied Algebra, 220 (4). pp. 1382-1402. ISSN 0022-4049

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016 Elsevier. This is an author produced version of a paper subsequently published in Journal of Pure and Applied Algebra. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)
Dates:
  • Published: April 2016
  • Published (online): 9 October 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)GR/M71350/01
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)EP/E012957/1
Depositing User: Symplectic Sheffield
Date Deposited: 25 May 2017 15:07
Last Modified: 09 Oct 2017 02:45
Published Version: https://doi.org/10.1016/j.jpaa.2015.09.007
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jpaa.2015.09.007

Download

Filename: 1406.2162.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export

Statistics